MathSciNet Relay Station
MathSciNet bibliographic data
MR255824 30.65 (94.00)
Youla, D. C.; Saito, M. Interpolation with positive-real functions. J. Franklin Inst. 284 1967 77–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement